# SDR SWIA202300000214

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 47,527 hours, 30,992 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: ON THE MISSED APPROACH, AFTER SELECTING GEAR UP, WE GOT A GEAR DISAGREE WARNING AND THE NOSE GEAR INDICATOR WAS RED. RAN QRH PROCEDURE. WHEN GEAR SELECTED DOWN PER THE CHECKLIST, WE GOT 3 GREEN INDICATORS. NO LIMITATIONS EXCEEDED. (B1 CODES:  007416 / 065386 / 065387 / 007437 / 007451)C: MEL 32-30-1CAT"A" DUE IN 1 FLIGHT DAY / ***ODI EVENT******AIRCRAFT DOWNGRADED FROM CAT II OPERATIONS.*** (FLIGHT 3246 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
